# SDR USAA2010080291558

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 477
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK IN FORWARD SERVICE DOOR AFT FRAME AT NR 4 DOOR STOP CUTOUT AT UPPER RADIUS.  REPAIRED FORWARD SERVICE DOOR AFT FRAME AT NR 4 DOOR STOP CUTOUT AT UPPER RADIUS IAW TYPICAL REPAIR 52-10-11.
